# SDR SWAA2013031513459

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK ANGLE, INTERNAL AREA SIDE OF THE DOOR, RIGHT WING CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
